# SDR CKSA98315

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND RT WING FRONT SPAR, WS160, WBL140 HAS CRACKED STIFFENER.  REMOVED CRACKED STIFFENER IAW SRM 51-30-02.  MATERIAL ID 7075-T6 0.080 IAW SRM 57-10-02.  REPLACED STIFFENER IAW SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C57-510-01-2.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00324.
